# SDR COM60513

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NLG DID NOT DOWNLOCK ON FIRST ATTEMPT.  CYCLED LANDING GEAR AND EXTENSION CYCLE WAS NORMAL.  COULD NOT DUPLICATE.  CLEANED AND LUBED NLG, AIRCRAFT RETURNED TO SERVICE.
